# SDR VNAA202209011111

- Difficulty date: August 29, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 26,827 hours, 20,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN AND CLOSE. PERFORMED LUBRICATION OF PASSENGER DOOR IAW CRJ700 AMM 12-20-52-640-808. PERFORMED ADJUSTMENT OF LATCH MECHANISM IAW CRJ900 AMM 52-11-02-820-801-A02. MOVED AIRCRAFT AROUND TO LEVEL AND NON LEVEL GROUND AND PERFORMED OPS CHECK IN VARIOUS SPOTS. OPS CHECKS WERE GOOD IN ALL LOCATIONS.
